Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integrability of superharmonic functions
in a John domain


Author: Hiroaki Aikawa
Journal: Proc. Amer. Math. Soc. 128 (2000), 195-201
MSC (1991): Primary 31B05
DOI: https://doi.org/10.1090/S0002-9939-99-04991-6
Published electronically: May 27, 1999
MathSciNet review: 1622765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The integrability of positive superharmonic functions on a bounded fat John domain is established. No exterior conditions are assumed. For a general bounded John domain the $L^{p}$-integrability is proved with the estimate of $p$ in terms of the John constant.


References [Enhancements On Off] (What's this?)

  • [1] H. Aikawa, Integrability of superharmonic functions and subharmonic functions, Proc. Amer. Math. Soc. 120 (1994), 109-117. MR 94b:31003
  • [2] H. Aikawa, Norm estimate of Green operator, perturbation of Green function and integrability of superharmonic functions, Math. Ann. 312 (1998), 289-318. CMP 99:08
  • [3] H. Aikawa, Norm estimate for the Green operator with applications, Proceedings of Complex Analysis and Differential Equations, Marcus Wallenberg Symposium in honor of Matts Essén, Uppsala University (1997) (to appear).
  • [4] H. Aikawa and M. Murata, Generalized Cranston-McConnell inequalities and Martin boundaries of unbounded domains, J. Analyse Math. 69 (1996), 137-152. MR 98f:31016
  • [5] D. H. Armitage, On the global integrability of superharmonic functions in balls, J. London Math. Soc. (2) 4 (1971), 365-373.
  • [6] D. H. Armitage, Further result on the global integrability of superharmonic functions, J. London Math. Soc. (2) 6 (1972), 109-121. MR 42:2078
  • [7] F. W. Gehring and O. Martio, Lipschitz classes and quasiconformally homogeneous domains, Ann. Acad. Sci. Fenn. 10 (1985), 203-219. MR 87b:30029
  • [8] Y. Gotoh, Integrability of superharmonic functions, uniform domains, and Hölder domains, Proc. Amer. Math. Soc. (to appear). CMP 98:03
  • [9] B. Gustafsson, M. Sakai and H. S. Shapiro, On domains in which harmonic functions satisfy generalized mean value properties, Potential Analysis 7 (1997), 467-484. CMP 97:16
  • [10] P. Lindqvist, Global integrability and degenerate quasilinear elliptic equations, J. Analyse Math. 61 (1993), 283-292. MR 95b:35062
  • [11] F.-Y. Maeda and N. Suzuki, The integrability of superharmonic functions on Lipschitz domains, Bull. London Math. Soc. 21 (1989), 270-278. MR 90b:31004
  • [12] M. Masumoto, A distortion theorem for conformal mappings with an application to subharmonic functions, Hiroshima Math. J. 20 (1990), 341-350. MR 91h:30031
  • [13] M. Masumoto, Integrability of superharmonic functions on plane domains, J. London Math. Soc. (2) 45 (1992), 62-78. MR 93f:31002
  • [14] W. Smith and D. A. Stegenga, Hölder domains and Poincaré domains, Trans. Amer. Math. Soc. 319 (1990), 67-100. MR 90i:30012
  • [15] W. Smith and D. A. Stegenga, Exponential integrability of the quasi-hyperbolic metric on Hölder domains, Ann. Acad. Sci. Fenn. 16 (1991), 345-360. MR 93b:30016
  • [16] D. A. Stegenga and D. C. Ullrich, Superharmonic functions in Hölder domains, Rocky Mountain J. Math. 25 (1995), 1539-1556. MR 97j:31003
  • [17] W. P. Ziemer, Weakly Differentiable Functions, Springer-Verlag, 1989. MR 91e:46046

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31B05

Retrieve articles in all journals with MSC (1991): 31B05


Additional Information

Hiroaki Aikawa
Affiliation: Department of Mathematics, Shimane University, Matsue 690-8504, Japan
Email: haikawa@math.shimane-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-04991-6
Received by editor(s): March 17, 1998
Published electronically: May 27, 1999
Additional Notes: This work was supported in part by Grant-in-Aid for Scientific Research (B) (No. 09440062), Japanese Ministry of Education, Science and Culture.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society